Follow us!

    Re: avascular necrosis from prednisone

    Posted by Steve on 8/08/12

    I just was diagnosed by my orthopedic today that I have
    Avascular Necrosis of the Femoral Head, most likely owing to
    having received Prednisone more than a year ago for treatment of
    my ulcerative colitis. My hip pain has been worsening for
    months. I thought it was arthritis. Oh well...

    Posts on this thread, including this one
  • son age 33 has avascular necrosis from prednisone, 10/12/10, by Pat Shellabarger.
  • Re: son age 33 has avascular necrosis from prednisone, 10/15/10, by Shay.
  • Re: son age 33 has avascular necrosis from prednisone, 6/23/12, by Jason Chelf.
  • Re: avascular necrosis from prednisone, 8/08/12, by Steve.


  Site Map:  Home Chatboards Legal Jobs Classified Ads Search Contacts Advertise
  © 1996 - 2013. All Rights Reserved. Please review our Terms of Use, Mission Statement, and Privacy Policy.